# SDR UALA2013051503378

- Difficulty date: May 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 48,158 hours, 12,262 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR OFF EICAS MESSAGE.  FAILED TO RESET.  REPLACED GCU AND IDG IAW AMM 24-11-01, & AMM 24-22-02.
